They did get a lot better initially, as I had had a left joint hip cramp that had become chronic, it cleared up immediately and I was able to take about 30 ballet classes without a recurrence, however I had also had several acupuncture sessions for the hip.
However about 2.5 months out I had a minor fall on the sidewalk and later that day my entire right hip seized up and I was unable to move for about 2 days. Upon reflection I traced every dystonic episode back to some sort of strain that I used to be able to handle, such as pulling weeds, moving furniture, etc. I have now concluded that I have a mild case of episodic dystonia related to such formerly normal demands on my muscles.
I have not bothered to discuss any of this with my doctors. I have absolutely no faith in such people. And absolutely no interest in further meds. Although actually one lady did prescribe magnesium supplements which seem to be helping. Otherwise i do acupuncture, chiropractic and other alternative treatments, and I am doubling up my yoga and meditation practices with the aim of being very careful in my demands on my body unless and until I am completely re-trained and warmed up.
When I take ballet classes I only do the barre exercises and not at all to my former capacity. I have not yet trusted my balance enough to re-engage in the floor work to any degree. The most unfortunate part is that I do not trust my body to re-engage in my former profession of kidcare full time, as the demands on my body can be sudden and urgent in that line of work.
So I am disabled by psych meds and receiving disability for so-called mental illness which I see as disabling me only because of the meds. A real paradox.
2002: "Situational depression" 2002-2010:Prozac.Birth Control.2011 Short trials: Paxil, Celexa, Lexipro, Wellbutrin, Xanax, Ativan- Gee, Doc never mentioned protracted AD wd syndrome. Imagine that. 2011-2015. Lamictal. Seroquel. Remiron. 2012: "Complex post traumatic stress disorder." Fast taper of Remiron jumped off June 2013. Slow tapers ever since of Seroquel & Lamictal. crippling muscle spasms. crying fits. panic attacks. akathisia. nerve twitches. the jitters. the heebie jeebies. de-personal/realization. numbness. tingling. fatigue. lethargy. nightmares.insomnia. weird images. eye pain.vertigo. dizziness. brain zaps. and on and on and on. withdrawal? side effects? which drug? impossible to know. applied for disability. awaiting case to be settled.also back in school slowly & carefully. have not worked full time in 10 years. NOW: Seroquel 12.5 mg. Lamictal 75% of 50 mg.
GOT DISABILITY. USING THE ROAD BACK JAMES HARPER VITAMIN SUPPLEMENTS. OFF OF SEROQUEL OCTOBER 2, 2015. Tapered off Lamictal approx 5 mg per month until Wednesday April 23 2016 jumped off at about 20 mg. (dissolved in water.) Feel great mentally & emotionally but physically like a mild flu, achey, heavy, dizzy, uncoordinated but nonetheless still better than the last few months of tapering. Worked Fall 2015 while withdrawing Seroquel then quit all school & work again February 2016 in order to get off the drugs.p.s. the worst of the morning panic disappeared the morning I stopped the Lamictal.